Also for extreme anxiety. It worked very well for me in the past but now I've just started it again 20mg... I've tried many other SSRI's to no avail also so that's why I'm going back after 2 years. However I'm only on day 2 and my anxiety is FAR worse..I can't sleep at all either. Will this subside?! Someone give me hope as I mentally cannot do another med switch!?
I understand not wanting to (mentally) do another med switch if you do not have to.
It can make your anxiety worst the first couple of weeks, but should settle in after that. You can also ask your doctor about something to help with the anxiety/sleep temporarily until you get past the transition period.
Hope it all gets better for you soon.
Mpershe; Yes my friend Janie answered you perfect this is very common with this class of medication to increase even the things we went to the doctor for help for. But the first 1 to 2 weeks those can increase along with some you may not have had before. Just try to take it easy and know it is the medication and it will go away.every day should get a bit better soon. Stick with it Chuck1957 P.S Remember to try and take it close to the same time each day helps.
Paxil sometimes require an anti anxiety med in the beginning months. Such as Xanax or Ativan. It may take a,while to get used to. Talk to your dr. And let him know how you are feeling. In my case it took me more,then 2 months,to get used to it. Maybe you need to stay at 10 a bit longer... I started at 20 and stayed on it 20 yrs, when it stopped working for me. Hang in there mind over matter. You are,still adjusting. Good luck. I have switched to Lexapro generic.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Posted 31 Aug 2011 • 9 answers
Posted 29 Oct 2011 • 2 answers
Posted 18 Aug 2013 • 7 answers
Posted 31 Jul 2015 • 2 answers
Posted 27 Mar 2017 • 1 answer